Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 18, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 6, 2015, 2:54 PM EDT for Bedford County, Fulton County, Huntingdon County, Pennsylvania. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2015, 2:54 PM EDT (18:54 UTC)
- Expired
- May 6, 2015, 4:15 PM EDT
- In force
- 81 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Fulton County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 88 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
529
WUUS51 KCTP 061854
SVRCTP
PAC009-057-061-062015-
/O.NEW.KCTP.SV.W.0018.150506T1854Z-150506T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 415 PM EDT
* AT 253 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS
AROUND 60 MPH. THIS STORM WAS LOCATED NEAR NEW ENTERPRISE...AND
MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW ENTERPRISE...HARRISONVILLE...WATERFALL...WELLS TANNERY...FORT
LITTLETON...DUDLEY...SIDELING HILL REST AREA...SALUVIA...SAXTON...
BROAD TOP CITY...WOODBURY...DEFIANCE...HOPEWELL AND COALMONT.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 168 TO 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 3995 7801 4019 7844 4026 7844 4029 7840
4025 7830 4027 7827 4014 7781 4006 7786
4001 7792
TIME...MOT...LOC 1853Z 294DEG 16KT 4024 7838
$$
LAMBERT2 follow-up statements
746
WWUS51 KCTP 061935
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT WED MAY 6 2015
PAC009-057-061-062015-
/O.CON.KCTP.SV.W.0018.000000T0000Z-150506T2015Z/
BEDFORD PA-HUNTINGDON PA-FULTON PA-
335 PM EDT WED MAY 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN BEDFORD...SOUTHWESTERN HUNTINGDON AND NORTHEASTERN
FULTON COUNTIES...
AT 332 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR DUDLEY...MOVING SOUTHEAST AT 20
MPH. ANOTHER STORM...NEAR WELLS TANNERY WILL LIKELY MERGE WITH THE
TRAILING CELL AND INCREASE THE THREAT FOR LARGE HAIL OVER THE NEXT
40 MINUTES.
LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...WATERFALL...WELLS TANNERY...FORT LITTLETON...
DUDLEY...SIDELING HILL REST AREA...SALUVIA...SAXTON...BROAD TOP
CITY...DEFIANCE...HOPEWELL AND COALMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4013 7834 4021 7832 4023 7827 4022 7817
4017 7791 4014 7782 4006 7786 4001 7792
3995 7801
TIME...MOT...LOC 1932Z 294DEG 16KT 4017 7817
$$
LAMBERT765
WWUS51 KCTP 062000
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
400 PM EDT WED MAY 6 2015
PAC009-062009-
/O.CAN.KCTP.SV.W.0018.000000T0000Z-150506T2015Z/
BEDFORD PA-
400 PM EDT WED MAY 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BEDFORD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
BEDFORD COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3995 7801 4005 7819 4006 7818 4007 7820
4009 7820 4010 7819 4018 7797 4017 7791
4014 7782 4007 7786 4001 7792
TIME...MOT...LOC 1959Z 294DEG 16KT 4012 7802
$$
PAC057-061-062015-
/O.CON.KCTP.SV.W.0018.000000T0000Z-150506T2015Z/
HUNTINGDON PA-FULTON PA-
400 PM EDT WED MAY 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTH CENTRAL HUNTINGDON AND NORTHEASTERN FULTON COUNTIES...
AT 359 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR WATERFALL...MOVING SOUTHEAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...WATERFALL...WELLS TANNERY...FORT LITTLETON...SIDELING
HILL REST AREA AND SALUVIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3995 7801 4005 7819 4006 7818 4007 7820
4009 7820 4010 7819 4018 7797 4017 7791
4014 7782 4007 7786 4001 7792
TIME...MOT...LOC 1959Z 294DEG 16KT 4012 7802
$$
EVANEGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:41 AM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, May 6, 11:41 AM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1141 AM EDT WED MAY 6 2015 .SYNOPSIS... A NEARLY STATIONARY FRONT WILL KEEP UNSETTLED CONDITIONS IN PLACE ACROSS MAINLY SOUTHERN AND EASTERN SECTIONS OF THE STATE TODAY. HIGH PRESSURE WILL RETURN FOR THE END OF THE WEEK. IT WILL STAY MUCH WARMER THAN NORMAL THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... STATIONARY FRONTAL BOUNDARY AT THE SFC WAS DRAPED NEARLY EAST/WEST ALONG THE MASON DIXON LINE LATE THIS MORNING. THE GREATEST SLOPE OF THE 925-850 MB BOUNDARY IS OVER THE REGION NEAR INTESTATE 80. A COMPACT AND FAST MOVING SHORTWAVE ALOFT RIDING ESE OVER THIS BOUNDARY LED TO A BROAD AREA OF LIGHT TO MODERATE RAIN EARLIER IN THE DAY...WITH A FEW DISCRETE TSRA NEAR AND TO THE SOUTH OF INTERSTATE 80 IN CENTRAL PENN. LATEST...14Z HRRR CONFIRMS THAT THIS PRECIP WILL EXIT THE SUSQ VALLEY SHORTLY...FOLLOWED BY A LULL IN THE PRECIP FOR MUCH OF THE AFTERNOON ACROSS THE REGION NEAR AND TO THE NORTH OF INTERSTATE 80 AS WEAK SHORTWAVE RIDGING ALOFT OCCURS...AND SKIES STAY MAINLY CLOUDY. THE INCREASING INSTABILITY WILL LIKELY POP SOME ADDITIONAL SHOWERS/ISOLATED TSRA DURING THE MID AND LATE AFTERNOON - MAINLY NEAR AND TO THE SOUTH OF RT22/322 IN SOUTHERN PENN. THE COVERAGE WILL BE GENERALLY SCATTERED...AND IN A FEW CLUSTERS. SOME OF THE STORMS COULD PULSE UP PRETTY HIGH WHERE SFC-BASED CAPES CLIMB ABOVE 1300 J/KG. DEEP LAYER SHEAR FROM THE WNW WILL BE ON THE WEAK SIDE...SO PEAKS GUSTS IN THE STRONGER STORMS SHOULD BE BELOW 40 MPH WITH SOME SMALL HAIL POSSIBLE IN A FEW SPOTS. MAX TEMPS IN THE N WILL BE IN THE L-M60S...BUT GET INTO THE M-U70S IN THE S. THESE ARE PRETTY NORMAL TEMPS FOR EARLY MAY. HOWEVER...THIS WILL BE THE COOLEST DAY BY FAR OVER THE UPCOMING 7 DAYS /OR MORE/. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM THURSDAY/... SHOWERS WILL DWINDLE IN THE EVENING...GENERALLY BEING CONFINED TO THE LAURELS/SC MTNS AFTER DARK. THE REST OF THE NIGHT SHOULD BE RAIN-FREE...BUT CLOUDS COULD CONTINUE TO COVER MUCH OF THE AREA. SOME CLEARING IS POSSIBLE...ESP IN THE WEST AND FOG IS POSSIBLE IF THE CLEARING CAN DEVELOP. MINS WILL STICK ABOUT 10F ABOVE NORMALS SINCE THE CLOUDS ARE ANTICIPATED TO HANG ON. A RIDGE PUMPS UP OVER THE EASTERN STATES THURSDAY AND FRIDAY...AND SHOULD CUT OFF THE MOISTURE STREAMING IN FROM THE WEST. BUT BEFORE THE MOISTURE DECREASES TOO MUCH...THE DAYTIME HEATING ON THURS COULD POP ISOLD/SCT AFTN SHRA OFF OVER THE HIGHER TERRAIN - MAINLY ALONG THE ALLEGHENY FRONT AND ESP THE LAURELS. WILL STICK WITH A 20-30 POP THERE. WHILE A STRAY SHOWER IS POSSIBLE OUTSIDE THAT GENERAL AREA...NOT ENOUGH OF A CHC EXISTS TO MENTION AT THIS POINT. TEMPS WILL RISE AS MUCH OF THE MORNING CLOUDS WILL BREAK UP. GIVEN THE ALREADY-WARM START TO THE DAY...AFTN TEMPS WILL ONCE AGAIN GET 10F ABOVE NORMALS. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... THE SYNOPTIC PATTERN WILL HAVE A DECIDEDLY SUMMER-TIME LOOK AND FEEL THROUGH THE WEEKEND WITH HIGH CONFIDENCE IN ABOVE NORMAL TEMPERATURES THROUGH THE WEEKEND. THE PCPN PATTERN FAVORS ISOLD TO WDLY SCT DIURNAL CONVECTION FRI-SUN. A FRONTAL SYSTEM APPROACHING FROM THE GREAT LAKES AND MIDWEST WILL SUPPORT AN UPTICK IN POPS BY EARLY NEXT WEEK. HIGHEST NDFD POPS ARE MON-TUE. CONFIDENCE IN TEMPERATURES DROPS OFF TO AVG BY THIS TIME WITH MODELS AND ENSEMBLES SOMEWHAT AT ODDS WITH RESPECT TO MAINTAINING A STRONG UPPER RIDGE VS. A COOLER MORE CONFLUENT FLOW ALOFT. OVERALL HAVE NOT DEVIATED SIGNIFICANTLY FROM PREVIOUS FORECAST PACKAGE AND FAVORED MORE OF A MIXED BLEND FOR DAYS 7 AND 8. SUBTROPICAL LOW NEAR/ALONG THE SOUTHEAST COAST IS EXPECTED TO STAY FAR ENOUGH SOUTH AND NOT IMPACT THE AREA WITH PCPN OR ONSHORE FLOW. && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... AN AREA OF SHOWERS ACROSS THE MID AND UPPER SUSQ VALLYE LATE THIS MORNING /WITH SOME ISOLATED TSRA INVOF /OR JUST SOUTH/ OR KMDT WILL LIKELY PASS 15-20 MILES SOUTH OF KLNS OVER THE NEXT 90 MINUTES. AFTERWARD...THE PRESENCE OF A PERSISTENT EAST WEST FROM BOUNDARY OVER THE STATE IN THE SFC-5 KFT AGL LAYER WILL HELP TO KEEP PLENTY OF MVFR TO VFR CLOUDS IN PLACE THIS AFTERNOON...WITH ISOLATED TO SCATTERED SHRA/TSRA MAINLY ACROSS THE SOUTHERN HALF OF PENN DURING THE MID TO LATE AFTERNOON HOURS. EXPECT BFD TO HAVE THE MAIN CHANCE TO HAVE IFR AND OCNLY LIFR IN THE MOIST AND COOLER AIR NORTH OF THE FRONTAL BOUNDARY....THOUGH IFR TO LIFR APPEARS THAT IT/LL PERSIST ALSO INVOF KUNV...AND KFIG WITH MVFR OVS SKIES AT KIPT. LIGHT WIND AND PARTIAL CLEARING TONIGHT WILL COMBINE WITH MDTLY HIGH DEWPOINTS IN THE 50S TO PRODUCE AREAS OF FOG...SOME LOCALLY DENSE WITH IFR TO LIFR CIGS AND VSBYS POSSIBLE AT NUMEROUS AIRFIELDS BETWEEN MIDNIGHT TONIGHT /04Z/ AND 12Z THURSDAY. IMPROVING CONDITIONS FOR THU INTO THE FIRST PART OF THE WEEKEND...AS FLOW ALOFT BECOMES MORE NW...AND DRIER AIR WORKS INTO CENTRAL PA. OUTLOOK... THU...AM LOW CIGS/FOG POSS...ESP KJST. FRI-SAT...ISOLD PM TSRA IMPACTS POSS W MTNS. SUN...SCT TO NUMEROUS SHOWERS/TSTM ACTIVITY WITH COLD FROPA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...DANGELO LONG TERM...STEINBUGL AVIATION...LAMBERT/MARTIN
Hazardous weather outlook, May 6, 1:31 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 131 PM EDT WED MAY 6 2015 PAZ004>006-010>012-017>019-027-028-037-041-042-045-046-049>053- 056>059-066-071745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-JUNIATA-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-LANCASTER- 131 PM EDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>026-033>036-063>065-071745- CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN-CUMBERLAND- ADAMS-YORK- 131 PM EDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN PENNSYLVANIA AND THE LAUREL HIGHLANDS THIS AFTERNOON INTO THIS EVENING. BRIEF WIND GUSTS BETWEEN 35 AND 45 MPH...AND PEA TO DIME-SIZE HAIL ARE POSSIBLE IN THE STRONGEST THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT TO THE NATIONAL WEATHER SERVICEIN STATE COLLEGE...REPORTS OF WIND DAMAGE...LARGE HAIL...AND ANY FLOODING FROM HEAVY RAIN. REPORTS IN THE FIELD CAN BE RELAYED THROUGH LOCAL LAW ENFORCEMENT...OR VIA THE TELEPHONE... FACEBOOK OR TWITTER. LAMBERT
In the hours before
Special weather statement, May 6, 1:35 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT WED MAY 6 2015
PAZ034>036-061815-
BEDFORD PA-FRANKLIN PA-FULTON PA-
135 PM EDT WED MAY 6 2015
...SPECIAL WEATHER STATEMENT...
AT 135 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
INGLESMITH...MOVING EAST SOUTHEAST AT 30 MPH.
BRIEF...35 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BARNES GAP AROUND 145 PM EDT.
WARFORDSBURG AROUND 200 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE UPTON...WHITETAIL SKI
AREA...STATE LINE AND WARRENTON IN WASHINGTON COUNTY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 70 FROM MILE MARKERS 158 TO 170.
INTERSTATE 81 FROM MILE MARKERS 0 TO 5.
LAT...LON 3972 7873 3974 7878 3989 7856 3979 7766
3978 7766 3972 7767
TIME...MOT...LOC 1735Z 294DEG 25KT 3978 7841
LAMBERTSpecial weather statement, May 6, 2:44 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT WED MAY 6 2015
PAZ034>036-061945-
BEDFORD PA-FRANKLIN PA-FULTON PA-
244 PM EDT WED MAY 6 2015
...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...FRANKLIN...AND FULTON
COUNTIES UNTIL 345 PM EDT...
AT 243 PM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM EVERETT TO NEAR LAKE GORDON...AND MOVING
SOUTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND DIME TO NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
CLEARVILLE AND EVERETT AROUND 250 PM EDT.
BREEZEWOOD AROUND 300 PM EDT.
CRYSTAL SPRINGS AROUND 305 PM EDT.
LOCUST GROVE AROUND 310 PM EDT.
HARRISONVILLE AND NEEDMORE AROUND 320 PM EDT.
MCCONNELLSBURG AND BIG COVE TANNERY AROUND 330 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE UPTON...WHITETAIL
SKI AREA...WILLIAMSON...RAINSBURG AND HYNDMAN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 148 TO 165.
INTERSTATE 81 FROM MILE MARKERS 5 TO 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH SOME OF THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3973 7880 3977 7878 4007 7843 3988 7758
3972 7780
TIME...MOT...LOC 1843Z 293DEG 23KT 4001 7838 3974 7875
LAMBERTSpecial weather statement, May 6, 2:46 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 246 PM EDT WED MAY 6 2015 PAZ025-026-034-035-061945- BEDFORD PA-FULTON PA-HUNTINGDON PA-BLAIR PA- 246 PM EDT WED MAY 6 2015 ...A STRONG THUNDERSTORM WILL AFFECT BEDFORD...FULTON...HUNTINGDON... AND BLAIR COUNTIES UNTIL 345 PM EDT... AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MARTINSBURG...MOVING SOUTHEAST AT 25 MPH. 40 MPH WIND GUSTS AND DIME TO NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... DUDLEY AND COALDALE AROUND 310 PM EDT. WELLS TANNERY AROUND 320 PM EDT. WATERFALL AND SIDELING HILL REST AREA AROUND 330 PM EDT. FORT LITTLETON AROUND 345 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BROAD TOP CITY... COALMONT...HOPEWELL...WOODBURY AND ALTOONA-BLAIR COUNTY AIRPORT. THIS INCLUDES THE FOLLOWING INTERSTATES... THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 170 TO 177. INTERSTATE 99 FROM MILE MARKERS 13 TO 16. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4024 7849 4034 7838 4018 7784 3999 7804 TIME...MOT...LOC 1846Z 293DEG 23KT 4026 7837 LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:35 PM EDT | Special Weather Statement | CTP | Fulton | 40 min |
| May 6, 2:44 PM EDT | Special Weather Statement | CTP | Bedford, Fulton | 61 min |
| May 6, 2:46 PM EDT | Special Weather Statement | CTP | Fulton | 59 min |
| May 6, 3:50 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon | 55 min |
| May 6, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria | 63 min |
| May 6, 5:45 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 60 min |
| May 6, 6:16 PM EDT | Special Weather Statement | CTP | Bedford | 44 min |
| May 6, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 56 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.